DOI 10.1097/mbc.0000000000000099
Dabigatran-induced lupus temporarily preventing blood group determination.
Аннотация
Epistaxis resulted in severe anemia in an 89-year-old Caucasian woman under a therapy with dabigatran for 12 months because of atrial fibrillation. Correction of the anemia was difficult because it was impossible to assess her blood group due to polyagglutination. Since hospital records disclosed that in 2011, her blood group was O positive, acquired polyagglutination was assumed. After 66 days, it was again possible to assess the blood group as O positive. Immunologic investigations disclosed that antinuclear antibodies and antihistone antibodies were elevated, and antibodies to double-stranded DNA were negative. Drug-induced lupus was diagnosed due to the autoantibody profile detected.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.